加载中…
A self-map of a -generalized metric space is said to be a Ciric-Matkowski contraction if , for , and, for every , there is such that implies . In this paper, fixed point theorems for this kind of contractions of -generalized metric spaces, are presented. Then, by replacing the distance function with functions of the form , where , results analogue to those due to P.D. Proiniv (Fixed point theorems in metric spaces, Nonlinear Anal. 46 (2006) 546–557) are obtained.

生成讲解博客的中文版本

生成AI智能校验的中文版本